# SDR COMA0660113

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 28,752 hours, 27,021 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 17064104
- Part serial: DCL075
- Condition: Cracked
- Location: Rt Wing
- Part time: 28,924 hours, 27,255 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 2004-20-09 FOUND THE RIGHT MAIN LANDING GEAR MAIN FITTING TO FAIL THE ULTRASONIC INSPECTION CRITERION.  REPLACED THE MAIN LANDING GEAR ASSEMBLY.
